# SDR SWAA2015121547148

- Difficulty date: October 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT SKIN AT EDGE CRACKED INSIDE 5 EACH FASTENER HOLES, BETWEEN RSS 238 TO RSS 268.  REPAIRED SKIN IAW EA.
